Cancellative relations and matrices
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 1, pp. 21-31
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_1_a4,
author = {Bican, L. and Dr\'apal, A. and Kepka, T.},
title = {Cancellative relations and matrices},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {21--31},
year = {1987},
volume = {28},
number = {1},
mrnumber = {0929263},
zbl = {0661.20050},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_1_a4/}
}
Bican, L.; Drápal, A.; Kepka, T. Cancellative relations and matrices. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 1, pp. 21-31. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_1_a4/